# SDR SWIA2020021148412

- Difficulty date: January 11, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 41,359 hours, 26,444 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Cable
- Part number: BA6709321031
- Condition: Corroded
- Location: Rt Ailerons
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH WING UPPER AND LOWER AILERON CABLES HAVE EVIDENCE OF CORROSION AT WS130.00 .   (C-CHECK) RO 2/07/2020   REPLACED RH WING UPPER AND LWR AILERON CABLES WITH NEW REF. CRJ-700 AMM.
